Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Distribution of the Roots of Certain Symmetric Matrices

Eugene P. Wigner
Annals of Mathematics
Second Series, Vol. 67, No. 2 (Mar., 1958), pp. 325-327
Published by: Annals of Mathematics
DOI: 10.2307/1970008
Stable URL: http://www.jstor.org/stable/1970008
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Distribution of the Roots of Certain Symmetric Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327